# SDR UPS01437298

- Difficulty date: November 3, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: 65B07943557
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE WHEEL WELL BOX (TUNNEL AREA) STA 360 SIDE WALL PNL ATT HORI NO. 5 STIFFENER FOUND CRACKED AND MARKED (COUNT FROM TOP). (LHS)     STA 360 TO 380 NO.5 HORI-STIFFENER REPLACED PER SRM 51-10-01.
